# SDR REXA2013080701111

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 17,926 hours, 15,995 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN GOUGES IN AFT PRESSURE BULKHEAD AT BS 621 BETWEEN 0.008" AND 0.012" DEEP.  REPAIRED IAW REO 601R-53-61-2155.
